# SDR RAIA980705

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863927
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 17,034 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7417 - NR 1 WOULD NOT PRODUCE TAKEOFF TORQUE.  REPLACED HYDRO-MECHANICAL UNIT.  (M)
